# SDR UIEA2018070601355

- Difficulty date: July 8, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 93,789 hours, 16,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATA 53-40, SEAT TRACK FOUND CRACK NEAR STA 1740 RBL 99. CRACKED SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R-6 REPAIR 6 REV 83 AND EN 1118-18 REV 0.
